# SDR MASA200600724

- Difficulty date: March 9, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 11,206 hours, 9,211 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Dirty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7293 ABE - STAB TRIM CHANNEL 1 INOP.  MX CLEANED THE DISCONNECT SWITCHES.   OP'S CHECK GOOD.
